English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Cohomology of line bundles on horospherical varieties

Dejoncheere, B., & Chary, B. N. (2020). Cohomology of line bundles on horospherical varieties. Mathematische Zeitschrift, 296(1-2), 525-540. doi:10.1007/s00209-019-02454-y.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0006-9EA4-F Version Permalink: http://hdl.handle.net/21.11116/0000-0007-2D68-3
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1808.01508.pdf (Preprint), 230KB
Name:
arXiv:1808.01508.pdf
Description:
File downloaded from arXiv at 2020-06-29 14:59
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Bonala-Dejoncheere_Cohomology of line bundles on horospherical varieties_2020.pdf (Publisher version), 337KB
 
File Permalink:
-
Name:
Bonala-Dejoncheere_Cohomology of line bundles on horospherical varieties_2020.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s00209-019-02454-y (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Dejoncheere, Benoît, Author
Chary, B. Narasimha1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Algebraic Geometry
 Abstract: A horospherical variety is a normal algebraic variety where a connected reductive algebraic group acts with an open orbit isomorphic to a torus bundle over a flag variety. In this article we study the cohomology of line bundles on complete horospherical varieties.

Details

show
hide
Language(s): eng - English
 Dates: 2020
 Publication Status: Published in print
 Pages: 16
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1808.01508
URI: http://arxiv.org/abs/1808.01508
DOI: 10.1007/s00209-019-02454-y
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Zeitschrift
  Abbreviation : Math. Z.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer
Pages: - Volume / Issue: 296 (1-2) Sequence Number: - Start / End Page: 525 - 540 Identifier: -